# SDR 99ZZZX2220

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10MB
- Make and model: Doug DC-10-30F
- Aircraft serial: 47907
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN NARITA AFTER UNLOADING LC5 PALLET CENTER CARGO COMPT, CARGO HANDLER FOUND IMPACT DAMAGE (CRACK) AT BLKHD STA 1841 BETWEEN CENTER CARGO AND AFT GARGO HOLD.  CRACKS OF APPROX 7-8 INCHES FROM IMPACT POINT ABOUT 2 INCHES FROM FLOORBOARD LEVEL.  DAMAGE CAUSED BY A TETHERING DEVICE SHACKLE WHICH MAY HAVE SLIPPED OFF FROM ITS STORAGE BAG AND FALLEN ONTO THE FLOOR NEAREST TO THE BULKHEAD.  CARGO HANDLERS POSSIBLY UNAWARE OF THIS, MOVED PALLET AGAINST SHACKLE AND IMPACT IT AGAINST BLKHD CAUSING CRACK.  REPAIR SPEC GENERATED BY JAL ENG WITH APPROVAL OF FAA 8110-3.  SUBMITTER STATED INSPECT TETHERING DEVICE FOR SECURITY PRIOR TO EVERY DEPARTURE.  PLANNING TO HAVE DEVICE REMOVED FROM ACFT.
